# SDR FDEA201407151812

- Difficulty date: July 15, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 33,614 hours, 16,522 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MAIN GEAR DOORS DID NOT RETRACT ON TAKEOFF.  GEAR  RETRACTED AT 230KTS.  DOOR LIGHTS WENT OUT ON  EXTENSION.  INSPECTED MAIN GEAR & DOORS FOR EVIDENCE OF OVERSPEED RETRACTION IAW AMM 05-51-12-00 NO ANOMALIES NOTED AT THIS TIME.  RELEASED FOR SERVICE IAW MEL 32-30-01-B CATEGORY C EXPIRATION 25JUL14 MEL LG RETRACTION SYS INOPERATIVE.  MAX SPEED 255 KIAS 0.65 M.  DO NOT USE FMS PROFILE MODE.  JACKED A/C PER A300-600 07-11-00-00.  SWUNG GEAR 3 TIMES NO DESCREPANCIES NOTED.  RECOMENDATION REPLACED 3GA LANDING GEAR CONTROL CONTROL VALVE PER A300-600AMM 32-31-12-04.  PERFORMED GEAR SWING.  OPS CK GOOD.  REMOVED FROM MEL.
